Том 71
№ 9

All Issues

Barbolina T. M.

Articles: 1
Article (Ukrainian)

On the Solution of Problems of Nonlinear Conditional Optimization on Arrangements by the Cut-Off Method

Barbolina T. M., Emets O. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2003. - 55, № 5. - pp. 604-611

We propose an exact method for the solution of a minimization problem on arrangements of a linear objective function with linear and concave additional constraints. We prove the finiteness of the proposed algorithm of the cut-off method.